# SDR UALA2013062404350

- Difficulty date: June 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,087 hours, 10,019 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE FOR APU CONTROL WITH MAINT MESSAGE 49-11930 SPEED SENSOR 1 OUTPUT IS LOW.  REPLACED SPEED SENSOR IAW MM, OPS CHECKED GOOD.
